Log in

I forgot my password

Latest topics
» Can you guys tell me your experiences with diflucan/Fluconazole?
Yesterday at 1:29 am by ryn207

» So frustrating!!
Yesterday at 1:25 am by ryn207

» Looking for suggestions or encouragement
Yesterday at 1:19 am by ryn207

» Looking for a friend..... and new problems
Mon Jan 15, 2018 10:00 pm by VVSSufferer

» Vestibulectomy recovery question!
Sun Jan 14, 2018 11:37 pm by Kezz

» Prescription creams that work!
Sun Jan 14, 2018 4:46 am by Mintaherb

» Struggling
Sun Jan 14, 2018 4:29 am by Mintaherb

» Went Away and Came Back
Sat Jan 13, 2018 10:56 am by mary jane

» Amitriptyline given for vulvodyina pain
Sat Jan 13, 2018 1:39 am by ryn207

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 5

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


Struggling

View previous topic View next topic Go down

Struggling

Post  ellle on Tue Jan 07, 2014 8:39 am

I'm 20 years old and living in Australia.

I was recently diagnosed with vulvodynia after several trips to the doctors and finally to a gynaecologist who put me on 10mg endep to start pain management.
I didn't realise at the time how much of an effect this would have on my life. My doctor sort of played it off as though it is incredibly common and easy to live with, but recently I am finding this to be false.
I've been in a relationship with my partner for over a year now and although he is incredibly supportive I find myself feeling guilty and useless in the relationship because we have virtuallly no sex life.
I'm going to have to go back to the doctors to have my pain medication increased as it has not helped in the slightest.

I need advice. A lot of it. I need tips on how to deal with the depression, the anxiousness and the pain!
What do you guys find works for you? What makes it worse.

Much love, elle x

ellle

Posts : 1
Join date : 2014-01-07

View user profile

Back to top Go down

Re: Struggling

Post  zarli on Tue Jan 07, 2014 9:08 am

Hi Elle
I am also from Australia. I also started on 10 mg amil but you usually won't get any relief until you get up to 25/30mg. I have heard of a lot of people who gave up on it because they didn't up their dose and couldn't handle the tiredness but persevere if you can and I am sure you will get relief. My pain was constant and only mildly irritated with sex so I am alittle different to you. My pain was debilitating and Amiltriptyline saved my life I took 35mg for 4 years with only flare ups if I sat for too long or wore jeans or tight pants etc. I made the mistake of not trying to find out the cause of my V and took it for granted the meds would get rid of it. But when I tried to wean off the Amil my V came back with a vengeance. It is IMPORTANT to remember we are all different and different things will work for different people. I am a lot older than you and had a very extremely stressful situation in my life which made my V worse or maybe even created it to begin with.

Please don't get scared or frightened because your Vulvodynia could disappear over night. Remember a lot of people who get cured don't go on these forums any more. I think you need to get pain relief FIRST and then have a good look at your life style etc for what may have triggered it for you.
I know of a great vulva pain specialist in Melbourne that I would highly recommend you to try, but I don't know where your from.
I am here for you, you are not alone on this journey.
Best Wishes Zarli

zarli

Posts : 182
Join date : 2013-08-11
Location : Australia

View user profile

Back to top Go down

I'm with you

Post  907hopeful on Wed Jan 08, 2014 5:59 am

Elle - I am in the same boat as you. This is a recent problem for me and I still haven't had my diagnosis confirmed - I think it is a skin issue turned into vulvodynia. Still searching for a dr that will work with me. It's hard to stay positive and I think reading on the internet makes it even harder. There are some people out there that do a great job of providing support and giving you the reassurance that you are not the only one going through this, but it can be very depressing to read about the severe cases that are going years w/ no relief. Unfortunately most of the people posting things online are those still struggling. I am really trying to limit my online searching to only medical websites and articles otherwise my sanity is going to suffer even more than it already has! I am sure I will continue to check back here , but I need to work on building my mental strength back up to tackle this issue with all I have. I have been letting the negativity of my situation bring me down too much! Best wishes to you Elle. Try your best to stay positive and I will do the same.

907hopeful

Posts : 17
Join date : 2014-01-03

View user profile

Back to top Go down

Re: Struggling

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum